Gena - posted on 04/05/2015
I would give a paracetamol,by us its called Dafalgan. It sinks the fever and is a painkiller. Make sure your child drinks enough. Liquids are more important then food atm. Take your child to the doctor I it's not getting better or if other symptoms are around. Pain,vomiting,diarrhea etc. Good luck
Janet - posted on 04/05/2015
My pediatrician has always reccommended to use tylenol and motrin at the same time as both medications fight better together. My daughter just got passed a high fever and as long as I used both she was fine. They sell Be Cool head pads at the pharmacy that came in handy and prevented all the going back in forth with a cool towel on forehead. I hope your 4 year old gets better it is the season as the weather changes are drastic and their are different things going around. I left my daughter in bed during the time she was jer fever. Resting really helps.
Join Circle of Moms
Sign up for Circle of Moms and be a part of this community! Membership is just one click away.Join Circle of Moms